Asymptotic normality of least squares estimators in autoregressive linear regression models

B.B. van der Genugten

Research output: Book/ReportReportProfessional

22 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
Volume82.09
Publication statusPublished - 1982

Publication series

NameTer discussie FEW
Volume82.09

Cite this

van der Genugten, B. B. (1982). Asymptotic normality of least squares estimators in autoregressive linear regression models. (Ter discussie FEW; Vol. 82.09). Unknown Publisher.
van der Genugten, B.B. / Asymptotic normality of least squares estimators in autoregressive linear regression models. Unknown Publisher, 1982. (Ter discussie FEW).
@book{04e5c18d0a8f45489753967530105f94,
title = "Asymptotic normality of least squares estimators in autoregressive linear regression models",
author = "{van der Genugten}, B.B.",
note = "Pagination: 24, 2",
year = "1982",
language = "English",
volume = "82.09",
series = "Ter discussie FEW",
publisher = "Unknown Publisher",

}

van der Genugten, BB 1982, Asymptotic normality of least squares estimators in autoregressive linear regression models. Ter discussie FEW, vol. 82.09, vol. 82.09, Unknown Publisher.

Asymptotic normality of least squares estimators in autoregressive linear regression models. / van der Genugten, B.B.

Unknown Publisher, 1982. (Ter discussie FEW; Vol. 82.09).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - Asymptotic normality of least squares estimators in autoregressive linear regression models

AU - van der Genugten, B.B.

N1 - Pagination: 24, 2

PY - 1982

Y1 - 1982

M3 - Report

VL - 82.09

T3 - Ter discussie FEW

BT - Asymptotic normality of least squares estimators in autoregressive linear regression models

PB - Unknown Publisher

ER -

van der Genugten BB. Asymptotic normality of least squares estimators in autoregressive linear regression models. Unknown Publisher, 1982. (Ter discussie FEW).